# SDR FDEA201310052415

- Difficulty date: October 5, 2013
- Submitted: November 1, 2013
- Operation: Air carrier
- Aircraft: N979FD
- Make and model: Boeing 757236
- Aircraft serial: 25592
- Aircraft time: 56,918 hours, 19,763 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Stiffener
- Part number: 141N29327
- Condition: Gouged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 324, LBL 20, FLOORBEAM STIFFENER FOUND GOUGED AT EDGE.  REPAIRED IAW EA F-5320-T0302984 PART 1. REPAIR IS MAJOR.
